Evaluation formulas for a conditional Feynman integral over Wiener paths in abstract Wiener space
Kun Soo Chang; Dong Hyun Cho; Il Yoo
Czechoslovak Mathematical Journal (2004)
- Volume: 54, Issue: 1, page 161-180
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Mathematical Theory of Feynman Path Integral. Lecture Notes in Mathematics Vol. 523, Springer-Verlag, Berlin, 1976. (1976) MR0495901
- Real Analysis and Probability, Academic Press, New York, 1972. (1972) MR0435320
- Some Banach algebras of analytic Feynman integrable functionals, In: Analytic Functions, Kozubnik, 1979. Lecture Notes in Mathematics Vol. 798, Springer-Verlag, Berlin-New York, 1980, pp. 18–67. (1980) MR0577446
- Evaluation of some conditional Wiener integrals, Bull. Korean Math. Soc. 21 (1984), 99–106. (1984) MR0768465
- 10.1090/S0002-9939-1987-0884471-6, Proc. Amer. Math. Soc. 100 (1987), 309–318. (1987) MR0884471DOI10.1090/S0002-9939-1987-0884471-6
- 10.2140/pjm.1987.130.27, Pacific J. Math. 130 (1987), 27–40. (1987) Zbl0634.28007MR0910652DOI10.2140/pjm.1987.130.27
- 10.1137/0520064, SIAM. J. Math. Anal. 20 (1989), 950–965. (1989) MR1000731DOI10.1137/0520064
- Measure Theory, Birkhäuser-Verlag, Boston, 1980. (1980) Zbl0436.28001MR0578344
- Volterra variational equations, boundary value problems and function space integrals, Acta Math. 109 (1962), 147–228. (1962) MR0151717
- 10.2307/2322111, Amer. Math. Monthly 91 (1984), 131–133. (1984) Zbl0535.28004MR0729555DOI10.2307/2322111
- Generalized Dyson series, generalized Feynman diagrams, the Feynman integral and Feynman’s operational calculus, Mem. Amer. Math. Soc. 62 (1986). (1986) MR0849943
- Generalized Feynman integrals using analytic continuation in several complex variables, In: Stochastic Analysis and Applications, M. A. Pinsky (ed.), Dekker, New York, 1984. (1984) MR0776983
- 10.1090/S0002-9947-1973-0370725-3, Trans. Amer. Math. Soc. 185 (1973), 253–264. (1973) MR0370725DOI10.1090/S0002-9947-1973-0370725-3
- Gaussian measures in Banach Spaces. Lecture Notes in Mathematics Vol. 463, Springer-Verlag, Berlin-New York, 1975. (1975) MR0461643
- Laws of Large Numbers for Normed Linear Spaces and Certain Fréchet Spaces. Lecture Notes in Mathematics Vol. 360, Springer-Verlag, Berlin-New York, 1973. (1973) MR0426114
- 10.2140/pjm.1988.135.381, Pacific J. Math. 135 (1988), 381–394. (1988) MR0968620DOI10.2140/pjm.1988.135.381
- The Wiener integral over paths in abstract Wiener space, J. Korean Math. Soc. 29 (1992), 317–331. (1992) Zbl0768.28005MR1180659
- 10.2140/pjm.1974.52.631, Pacific J. Math. 52 (1974), 631–640. (1974) Zbl0323.60003MR0365644DOI10.2140/pjm.1974.52.631
- 10.2140/pjm.1975.59.623, Pacific J. Math. 59 (1975), 623–638. (1975) Zbl0365.60073MR0390162DOI10.2140/pjm.1975.59.623
- The analytic Feynman integral over paths in abstract Wiener space, Comm. Korean Math. Soc. 10 (1995), 93–107. (1995) Zbl0944.28011MR1430176
Citations in EuDML Documents
top- Myung Kim, Analytic Feynman integrals of transforms of variation of cylinder type functions over Wiener paths in abstract Wiener space
- Dong Cho, Operator-valued Feynman integral via conditional Feynman integrals on a function space
- Byoung Soo Kim, Dong Hyun Cho, Relationships between generalized Wiener integrals and conditional analytic Feynman integrals over continuous paths